RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Torokhtii, A P

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:1190
Abstract pages:453
Full texts:187
References:19
E-mail:

http://www.mathnet.ru/eng/person49373
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:torokhti.anatoli-p
https://mathscinet.ams.org/mathscinet/MRAuthorID/294425

Publications in Math-Net.Ru
2006
1. Anatoli Torokhti, Phil Howlett, “Combined Reduced-Rank Transform”, SIGMA, 2 (2006), 039, 21 pp.  mathnet  mathscinet  zmath  isi  scopus
1991
2. A. P. Torokhtii, “Constructive approximation of nonlinear operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 7,  81–84  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:7 (1991), 79–83
1990
3. A. P. Torokhtii, “Constructive reconstruction of continuous mappings of Banach spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 1,  86–89  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:1 (1990), 101–104
1984
4. A. P. Torokhtii, “On optimal in class of nets regularized methods of quadrature restoration”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984),  1275  mathnet
1983
5. A. P. Torokhtii, “On mesh-class-optimal methods of computing quadratures”, Zh. Vychisl. Mat. Mat. Fiz., 23:1 (1983),  29–38  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:1 (1983), 20–26
1976
6. G. K. Lebed', A. P. Torokhtii, “Über eine Methode zur Konstruktion von Algorithmen zur Näherungsloesung linearer Integralgleichungen Volterraschen Typs.”, Differ. Uravn., 12:9 (1976),  1683–1692  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020